Authors: Dimitrov, Darko
Stevanović, Dragan 
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On the σt-irregularity and the inverse irregularity problem
Journal: Applied Mathematics and Computation
Volume: 441
First page: 127709
Issue Date: 15-Mar-2023
Rank: ~M21a
ISSN: 0096-3003
DOI: 10.1016/j.amc.2022.127709
The σ-irregularity index is a natural variant of the well-established Albertson irregularity index. Here, we introduce an irregularity measure based on the σ-irregularity, which is a graph invariant with respect to a given degree sequence. We define it as [Formula presented], where dG(v) is the degree of a vertex v of G, and named it the total σ-irregularity. We characterize irregular graphs with minimal σt-irregularity. In addition, we consider the so-called inverse problem for the Albertson irregularity index, the total irregularity, and the σt-irregularity. For those irregularity measures, we study the problem for general graphs, trees, and c-cyclic graphs.
Keywords: Inverse irregularity problem | Irregularity (of graph) | Irregularity measure
Publisher: Elsevier

Show full item record


checked on Jun 25, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.